Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

On treatment for infertility, had laproscopy for blocked tubes. Advised AKT3, urine orange yellow color now. Is it normal ?

i am undergoing treatment for infertility and have just underwent a laproscopy . the results indicated that my tubes were not blocked. but still there were some infections in the tube. biopsy report indicated that there was no TB. But my doctor has given me AKT3 . After taking the tablet, i noticed that my urine is in orangish yellow colour. is it normal or should i inform my doctor about this? kindly help me
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response
hello madam,
The color of the urine may be orange due to a component of your medication, called rifampicin .Nothing to worry as such as it is normal .But if you get any jaundice symptoms like yellow discoloration of your eyes or body, feeling nauseating and fatigue, then do a liver function test and meet your doctor.You need to drink plenty of water.Good luck bye
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor